# SDR SIMA200120012

- Difficulty date: July 19, 2001
- Submitted: August 13, 2001
- Operation: Air carrier
- Aircraft: N284AE
- Make and model: Saab 340B
- Aircraft serial: 340B284
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 7253799459
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK AT STATION BL 18.3 LEFT IS CORRODED ON THE UPPER FLANGE IN THE CARGO AREA.  PERFORMED SPLICE PROCEDURE IAW SAAB SRM 53-70-60.  (M)
